# SDR DXTA2021100649990

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N561QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0111
- Aircraft time: 3,977 hours, 2,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT FREE FALL OPEN UNLESS PUSHED/PULLED WITH SOME EFFORT. OPERATIONAL PROCEDURE ACCOMPLISHED.// SIGNOFF// RESET CLUTCH ASSY. OPERATED DOOR AND DUPLICATED PILOT ISSUE. CLEANED AND LUBED MED STRIKER AND RUB PLATES. CLEANED SEAL AND DOOR FRAME. OPS CHECK OF MED GOOD AT THIS TIME. RESTORED ALL ACCESS. REF CE 680A AMM 52-10-00.
